Advertisement

Mathematische Zeitschrift

, Volume 206, Issue 1, pp 473–499 | Cite as

Some results on connecting orbits for a class of Hamiltonian systems

  • Paul H. Rabinowitz
  • Kazunaga Tanaka
Article

Keywords

Heteroclinic Solution Homoclinic Orbit Bounded Sequence Heteroclinic Orbit Mountain Pass 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Rabinowitz, P.H.: Periodic and heteroclinic orbits for a periodic Hamiltonian system. Analyse Nonlineaire6, 331–346 (1989)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Kozlov, V.V.: Calculus of variations in the large and classical mechanics. Russ. Math. Surv.40, 37–71 (1985)zbMATHCrossRefGoogle Scholar
  3. 3.
    Coti-Zelati, V., Ekeland, I., Sere, E.: A variational approach to homoclinic orbits in Hamiltonian systems. Math. Ann.288, 133–160 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Hofer, H., Wysocki, K.: First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems. (preprint)Google Scholar
  5. 5.
    Rabinowitz, P.H.: Homoclinic orbits for a class of Hamiltonian systems. Proc. Royal Soc. Edinburgh114A, 33–38 (1990)MathSciNetGoogle Scholar
  6. 6.
    Mawhin, J., Willem, M.: Critical Point Theory and Hamiltonian systems. Berlin Heidelberg New York: Springer 1989zbMATHGoogle Scholar
  7. 7.
    Nehari, Z.: On a class of nonlinear second order differential equations. Trans. Am. Math. Soc.95, 101–123 (1960)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Nehari, Z.: Characteristic values associated with a class of nonlinear second-order differential equations. Acta Math.105, 141–175 (1961)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Coffman, C.: A minimum-maximum principle for a class of nonlinear integral equations. J. Anal. Math.22, 391–419 (1969)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Hempel, J.A.: Superlinear boundary value problems and nonuniqueness. University of New England, Armidale thesis 1970Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Paul H. Rabinowitz
    • 1
  • Kazunaga Tanaka
    • 2
  1. 1.Department of Mathematics and Center for the Mathematical SciencesUniversity of WisconsinMadisonUSA
  2. 2.Department of MathematicsNagoya UniversityNagoyaJapan

Personalised recommendations